# SDR HALA0600683

- Difficulty date: September 7, 2006
- Submitted: September 9, 2006
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-300
- Aircraft serial: 28141
- Aircraft time: 17,208 hours, 3,380 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube
- Condition: Chafed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - R PIMU MSG ON EICAS ECS MSG PAGE.  BITE AT PIMU SHOWS CHANNEL A/B P5 LINE FAULT. FOUND P4.95 TUBE CHAFED WITH HOLE BEHIND TVC TUBE. R PIMU MSG CLEARED SEE LOG PAGE 159639 ITEM 48 GOT P 4.95 TUBE DISPOSITION. MSG CLEARED FIM 73-21-00 FIG 113. FAULT CODE 350-21.
